Alert archive / Louisiana / Flash Flood Watches in 2012
Flash Flood Watch 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Mar 19, 2012, 3:34 PM CDT for 4 counties in Texas; 10 parishes in Louisiana. It took effect at Mar 20, 2012, 7:00 AM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 3:34 PM CDT (20:34 UTC)
- In effect from
- Mar 20, 2012, 7:00 AM CDT
- Expired
- Mar 21, 2012, 12:20 PM CDT
- In force
- 29 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1440 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
847 WGUS64 KLCH 192034 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 334 PM CDT MON MAR 19 2012 ...HEAVY RAINFALL EXPECTED ACROSS THE REGION WITH THE POTENTIAL FOR FLASH FLOODING AND SIGNIFICANT RIVER RISES... LAZ027-028-030>032-041>043-052-073-074-TXZ180-201-215-216-259>262- 200445- /O.NEW.KLCH.FF.A.0002.120320T1200Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-ACADIA-VERMILION-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE...KAPLAN...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 334 PM CDT MON MAR 19 2012 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA... ACADIA...ALLEN...BEAUREGARD...CALCASIEU...EAST CAMERON... EVANGELINE...JEFFERSON DAVIS...RAPIDES...VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON... NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER... SOUTHERN NEWTON AND TYLER. * FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING * A STRONG UPPER LEVEL STORM SYSTEM WILL BEGIN TO AFFECT THE REGION VERY LATE TONIGHT INTO TUESDAY...BRINGING THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. AT THIS TIME RAINFALL AMOUNTS THROUGH WEDENSDAY MORNING ARE FORECAST TO RANGE BETWEEN TWO AND SIX INCHES ALONG AND WEST OF A LINE FROM NEAR ALEXANDRIA TO VILLE PLATTE TO CROWLEY AND GUEYDAN LOUISIANA AND INCLUDES ALL OF SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. IN ADDITION TIDES WILL BE RUNNING HIGHER THAN NORMAL ALONG THE COAST SLOWING THE DRAINAGE OF ANY HEAVY RAINFALL. THE SLOW MOVEMENT OF THE UPPER LEVEL SYSTEM WILL CAUSE THE HEAVY RAINS TO LINGER INTO WEDNESDAY AND EXPAND FURTHER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL LOUISIANA. THEREFORE THE WATCH WILL LIKELY NEED TO BE EXPANDED TO THE EAST AND EXTENDED IN TIME TONIGHT OR TOMORROW IF THE CURRENT FORECAST THINKING CONTINUES TO HOLD. * IF THE CURRENT FORECAST RAINFALL AMOUNTS DO END UP OCCURING...MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA WILL FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. IN ADDITION THERE IS THE POTENTIAL THAT THE MAINSTEM RIVER SUCH AS THE NECHES...THE SABINE BELOW BON WEIR... AND THE ENTIRE REACH OF THE CALCASIEU AND THE MERMENTAU COULD SEE SIGNIFICANT RIVER RISES BY LATE THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLOOD OR FLASH FLOOD WARNINGS BE ISSUED. && $$
5 follow-up statements
814 WGUS64 KLCH 200359 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1059 PM CDT MON MAR 19 2012 ...HEAVY RAINFALL EXPECTED ACROSS THE REGION WITH THE POTENTIAL FOR FLASH FLOODING AND SIGNIFICANT RIVER RISES... LAZ027-028-030>032-041>043-052-073-074-TXZ180-201-215-216-259>262- 201500- /O.CON.KLCH.FF.A.0002.120320T1200Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-ACADIA-VERMILION-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE...KAPLAN...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1059 PM CDT MON MAR 19 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...BEAUREGARD... CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS... RAPIDES...VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY MORNING * A STRONG UPPER LEVEL STORM SYSTEM WILL BEGIN TO AFFECT THE REGION VERY LATE TONIGHT INTO TUESDAY...BRINGING THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. AT THIS TIME RAINFALL AMOUNTS THROUGH WEDNESDAY MORNING ARE FORECAST TO RANGE BETWEEN TWO AND SIX INCHES ALONG AND WEST OF A LINE FROM NEAR ALEXANDRIA TO VILLE PLATTE TO CROWLEY AND GUEYDAN LOUISIANA AND INCLUDES ALL OF SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. IN ADDITION TIDES WILL BE RUNNING HIGHER THAN NORMAL ALONG THE COAST SLOWING THE DRAINAGE OF ANY HEAVY RAINFALL. THE SLOW MOVEMENT OF THE UPPER LEVEL SYSTEM WILL CAUSE THE HEAVY RAINS TO LINGER INTO WEDNESDAY AND EXPAND FURTHER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL LOUISIANA. THEREFORE THE WATCH WILL LIKELY NEED TO BE EXPANDED TO THE EAST AND EXTENDED IN TIME TONIGHT OR TOMORROW IF THE CURRENT FORECAST THINKING CONTINUES TO HOLD. $$
451 WGUS64 KLCH 201329 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 829 AM CDT TUE MAR 20 2012 ...HEAVY RAINFALL EXPECTED ACROSS THE REGION WITH THE POTENTIAL FOR FLASH FLOODING AND SIGNIFICANT RIVER RISES... LAZ029-033-044-045-053>055-202130- /O.EXB.KLCH.FF.A.0002.120321T0000Z-120322T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AVOYELLES-ST. LANDRY-LAFAYETTE-UPPER ST. MARTIN-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...MARKSVILLE...BUNKIE...COTTONPORT... SIMMESPORT...MANSURA...OPELOUSAS...EUNICE...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...NEW IBERIA...MORGAN CITY... FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 829 AM CDT TUE MAR 20 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL LOUISIANA AND SOUTH CENTRAL LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. MARY AND UPPER ST. MARTIN. * FROM 7 PM CDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT * A STRONG UPPER LEVEL STORM SYSTEM WILL BEGIN TO AFFECT THE REGION VERY LATE TONIGHT INTO TUESDAY...BRINGING THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. AT THIS TIME STORM TOTAL RAINFALL AMOUNTS THROUGH FRIDAY MORNING ARE FORECAST TO BE BETWEEN FOUR AND SIX INCHES. IN ADDITION TIDES WILL BE RUNNING HIGHER THAN NORMAL ALONG THE COAST SLOWING THE DRAINAGE OF ANY HEAVY RAINFALL. * IF THE CURRENT FORECAST RAINFALL AMOUNTS DO END UP OCCURRING...MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA WILL FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. IN ADDITION THERE IS THE POTENTIAL THAT THE LARGER BAYOUS SUCH AS THE VERMILION RIVER THAT HAVE NOT COMPLETELY DRAINED FROM LAST WEEKS HEAVY RAINS WILL SEE SIGNIFICANT RISES. $$ LAZ027-028-030>032-041>043-052-073-074-TXZ180-201-215-216-259>262- 202130- /O.EXT.KLCH.FF.A.0002.000000T0000Z-120322T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-ACADIA-VERMILION-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE...KAPLAN...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 829 AM CDT TUE MAR 20 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...BEAUREGARD... CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS... RAPIDES...VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH WEDNESDAY EVENING * A STRONG UPPER LEVEL STORM SYSTEM WILL BEGIN TO AFFECT THE REGION VERY LATE TONIGHT INTO TUESDAY...BRINGING THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. AT THIS TIME STORM TOTAL RAINFALL AMOUNTS THROUGH FRIDAY MORNING ARE FORECAST TO BE BETWEEN FOUR AND SIX INCHES. IN ADDITION TIDES WILL BE RUNNING HIGHER THAN NORMAL ALONG THE COAST SLOWING THE DRAINAGE OF ANY HEAVY RAINFALL. * IF THE CURRENT FORECAST RAINFALL AMOUNTS DO END UP OCCURRING...MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA WILL FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. IN ADDITION THERE IS THE POTENTIAL THAT THE MAINSTEM RIVERS SUCH AS THE NECHES...THE SABINE BELOW BON WEIR... AND THE ENTIRE REACH OF THE CALCASIEU AND THE MERMENTAU COULD SEE SIGNIFICANT RIVER RISES BY LATE THIS WEEK. $$
895 WGUS64 KLCH 202135 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 435 PM CDT TUE MAR 20 2012 ...HEAVY RAINFALL EXPECTED TO CONTINUE ACROSS THE REGION WITH THE POTENTIAL FOR FLASH FLOODING AND SIGNIFICANT RIVER RISES... LAZ027-028-030>032-041>043-052-073-074-TXZ180-201-215-216-259>262- 211200- /O.CON.KLCH.FF.A.0002.000000T0000Z-120322T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-ACADIA-VERMILION-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE...KAPLAN...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 435 PM CDT TUE MAR 20 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...BEAUREGARD... CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS... RAPIDES...VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH WEDNESDAY EVENING * A VERY SLOW COLD FRONT AND STRONG UPPER LEVEL STORM SYSTEM WILL CONTINUE TO AFFECT THE REGION THROUGH TONIGHT... BRINGING THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. AT THIS TIME STORM TOTAL RAINFALL AMOUNTS ALONG AND AHEAD OF THE MAIN LINE OF STORMS THROUGH FRIDAY MORNING ARE FORECAST TO BE BETWEEN THREE AND SIX INCHES. IN ADDITION TIDES WILL BE RUNNING HIGHER THAN NORMAL ALONG THE COAST SLOWING THE DRAINAGE OF ANY HEAVY RAINFALL. * MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS POSSIBLE. IN ADDITION THERE IS THE POTENTIAL THAT THE MAINSTEM RIVERS SUCH AS THE NECHES...THE SABINE BELOW BON WEIR... AND THE ENTIRE REACH OF THE CALCASIEU AND THE MERMENTAU COULD SEE SIGNIFICANT RIVER RISES BY LATE THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ029-033-044-045-053>055-211200- /O.CON.KLCH.FF.A.0002.120321T0000Z-120322T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AVOYELLES-ST. LANDRY-LAFAYETTE-UPPER ST. MARTIN-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...MARKSVILLE...BUNKIE...COTTONPORT... SIMMESPORT...MANSURA...OPELOUSAS...EUNICE...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...NEW IBERIA...MORGAN CITY... FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 435 PM CDT TUE MAR 20 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA AND SOUTH CENTRAL LOUISIANA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA... AVOYELLES AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA... IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. MARY AND UPPER ST. MARTIN. * THROUGH LATE WEDNESDAY NIGHT * A STRONG UPPER LEVEL STORM SYSTEM WILL AFFECT THE REGION THROUGH TONIGHT...BRINGING THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. AT THIS TIME STORM TOTAL RAINFALL AMOUNTS THROUGH FRIDAY MORNING ARE FORECAST TO BE BETWEEN THREE AND SIX INCHES. IN ADDITION TIDES WILL BE RUNNING HIGHER THAN NORMAL ALONG THE COAST SLOWING THE DRAINAGE OF ANY HEAVY RAINFALL. * IF THE CURRENT FORECAST RAINFALL AMOUNTS DO END UP OCCURRING... MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA WILL FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. IN ADDITION THERE IS THE POTENTIAL THAT THE LARGER BAYOUS SUCH AS THE VERMILION RIVER THAT HAVE NOT COMPLETELY DRAINED FROM LAST WEEKS HEAVY RAINS WILL SEE SIGNIFICANT RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
350 WGUS64 KLCH 210908 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 408 AM CDT WED MAR 21 2012 ...HEAVY RAINFALL EXPECTED TO CONTINUE ACROSS THE REGION WITH THE POTENTIAL FOR FLASH FLOODING AND SIGNIFICANT RIVER RISES... TXZ180-201-215-216-259>262-211015- /O.CAN.KLCH.FF.A.0002.000000T0000Z-120322T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...WOODVILLE...COLMESNEIL...LUMBERTON... SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY... JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 408 AM CDT WED MAR 21 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR SOUTHEAST TEXAS HAS BEEN CANCELLED. RAINS HAVE DIMINISHED OVER SOUTHEAST TEXAS AND FLASH FLOODING IS NO LONGER CONSIDERED A THREAT. $$ LAZ029-033-044-045-053>055-211700- /O.EXT.KLCH.FF.A.0002.000000T0000Z-120322T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AVOYELLES-ST. LANDRY-LAFAYETTE-UPPER ST. MARTIN-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...MARKSVILLE...BUNKIE...COTTONPORT... SIMMESPORT...MANSURA...OPELOUSAS...EUNICE...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...NEW IBERIA...MORGAN CITY... FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 408 AM CDT WED MAR 21 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL LOUISIANA AND SOUTH CENTRAL LOUISIANA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA... AVOYELLES AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA... IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. MARY AND UPPER ST. MARTIN. * THROUGH THIS EVENING * A STRONG EASTWARD MIGRATING UPPER LEVEL STORM SYSTEM CURRENTLY OVER NORTH TEXAS AND AN ASSOCIATED COLD FRONT COLD ADVANCING ACROSS SOUTH AND CENTRAL LOUISIANA WILL MAINTAIN A HEAVY RAINFALL THREAT THROUGH TODAY. ADDITIONAL RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE COMMON WITH ISOLATED HIGHER AMOUNTS. * IF THE CURRENT FORECAST RAINFALL AMOUNTS DO END UP OCCURRING... MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA WILL FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. IN ADDITION THERE IS THE POTENTIAL THAT THE LARGER BAYOUS SUCH AS THE VERMILION RIVER THAT HAVE NOT COMPLETELY DRAINED FROM LAST WEEKS HEAVY RAINS WILL SEE SIGNIFICANT RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ027-028-030>032-041>043-052-073-074-211700- /O.CON.KLCH.FF.A.0002.000000T0000Z-120322T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-ACADIA-VERMILION-WEST CAMERON-EAST CAMERON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE...KAPLAN...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER 408 AM CDT WED MAR 21 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND WEST CENTRAL LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...EVANGELINE AND RAPIDES. IN SOUTHWEST LOUISIANA... ACADIA...ALLEN...BEAUREGARD...CALCASIEU...EAST CAMERON... JEFFERSON DAVIS...VERMILION AND WEST CAMERON. IN WEST CENTRAL LOUISIANA...VERNON. * THROUGH THIS EVENING * A STRONG EASTWARD MIGRATING UPPER LEVEL STORM SYSTEM CURRENTLY OVER NORTH TEXAS AND AN ASSOCIATED COLD FRONT COLD ADVANCING ACROSS SOUTH AND CENTRAL LOUISIANA WILL MAINTAIN A HEAVY RAINFALL THREAT THROUGH TODAY. ADDITIONAL RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE COMMON WITH ISOLATED HIGHER AMOUNTS. * MANY SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS POSSIBLE. IN ADDITION THERE IS THE POTENTIAL THAT THE MAINSTEM RIVERS THE SABINE BELOW BON WEIR... AND THE ENTIRE REACH OF THE CALCASIEU AND THE MERMENTAU COULD SEE SIGNIFICANT RIVER RISES BY LATE THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
106 WGUS64 KLCH 211720 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1220 PM CDT WED MAR 21 2012 ...FLASH FLOOD WATCH CANCELLED... .AREAS OF RAIN AND POSSIBLE THUNDERSTORMS CONTINUE TO DECREASE IN COVERAGE WHILE DEPARTING THE REGION THIS AFTERNOON. ADDITIONAL RAINFALL ACCUMULATIONS WILL NOT LEAD TO FURTHER FLOODING OR AGGRAVATE EXISTING FLOOD CONDITIONS...THEREFORE THE FLASH FLOOD WATCH IS BEING CANCELLED. LAZ027>033-041>045-052>055-073-074-211830- /O.CAN.KLCH.FF.A.0002.000000T0000Z-120322T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER 1220 PM CDT WED MAR 21 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL...SOUTH-CENTRAL AND SOUTHWEST LOUISIANA HAS BEEN CANCELLED. RAINS HAVE DIMINISHED OVER SOUTHERN LOUISIANA AND ADDITIONAL FLASH FLOODING IS NO LONGER CONSIDERED A THREAT. $$ 25
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Mar 19, 1:02 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 19, 1:02 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
102 PM CDT MON MAR 19 2012
.DISCUSSION...
FOR 18Z TAF ISSUANCE.
&&
.AVIATION...
SATELLITE IMAGERY AND SFC OBS INDICATE A BKN/OVC SKY OVER THE
FORECAST AREA THIS AFTERNOON WITH CEILINGS GENERALLY RUNNING 2500
TO 3500 FEET. EXPECT CIGS TO REMAIN IN THIS RANGE THROUGH THE
REMAINDER OF THE AFTERNOON WITH ALL SITES GOING MVFR BY EVENING.
MEANWHILE OBS ALSO INDICATE BREEZY SRLY WINDS LINGERING WITH
SUSTAINED WINDS 15 TO 20 KNOTS WITH GUSTS IN THE 20S TO SOMETIMES
30 KNOTS ESPECIALLY KBPT/KLCH. THESE WINDS WILL ALSO REMAIN STEADY
THROUGH THE AFTERNOON.
FOR TONIGHT EXPECT CEILINGS TO LOWER TO IFR RANGE FOR THE SRN
TERMINALS...SOONEST AT KBPT/KLCH. FOR KAEX EXPECTING CIGS TO GET
DOWN RIGHT TO ABOUT 1000 FEET. WINDS WILL REMAIN UP THANKS TO LOW-
LEVEL JETTING CONTINUING TO MIX DOWN WITH SPEEDS GENERALLY IN THE
10S...GUSTS AOA 20 KNOTS AT KBPT.
FOR TOMORROW MORNING EXPECTING SOME SHOWERS TO FINALLY ENTER THE
PICTURE AS THE MID/UPPER-LEVEL LOW APPROACHES AND SFC COLD FRONT
CREEPS TOWARD THE SABINE. HIGHEST POPS WILL BE AT KBPT WITH BEST
PROXIMITY TO THE FRONT/BEST LIFT. BEST CHANCE OF SHOWERS HOLD OFF
TIL BEYOND THIS FORECAST PERIOD AT THE ERN SITES. THUNDER WILL
ALSO POSSIBLE AT KBPT/KLCH BUT HAVE HELD OFF MENTION OF STORMS TO
ALLOW BETTER TEMPORAL REFINEMENT WITH LATER FORECASTS.
25
&&
.PREV DISCUSSION... /ISSUED 1030 AM CDT MON MAR 19 2012/
UPDATE...RADAR SHOWING PRECIP ALOFT MAINLY OVER WESTERN PORTIONS
OF THE FORECAST AREA. WARM ADVECTION REGIME COMBINING WITH
SUBSIDENCE AND BREAKS IN THE CLOUDS SHOULD ALLOW TEMPS TO SOAR
OVER CENTRAL LOUISIANA. WILL ADJUST TEMPS UPWARD THERE. MADE SOME
MINOR TWEAKS TO TRIM BACK PRECIP AND CONFINE A 20 POP TO SE TX
THIS AFTERNOON. WIND ADVIOSRY LOOKS ON TRACK.
SWEENEY
PREV DISCUSSION... /ISSUED 632 AM CDT MON MAR 19 2012/
AVIAION UPDATE...REGARDING 12Z TAF ISSUANCE. STRONG HIGH PRESSURE
RIDGING ACROSS THE SOUTHEAST CONUS TO DEEP LOW PRESSURE THROUGH
THE PLAINS WILL RESULT IN A VERY TIGHT PRESSURE GRADIENT ACROSS
THE AREA. THIS WILL YIELD A STRONG AND GUSTY SOUTHEAST FLOW AT ALL
TERMINALS...PARTICULARLY OVER OUR MORE WESTERN TERMINALS OF BPT
AND LCH. A FEW SHOWERS CAN'T BE RULED OUT THROUGH THE TAF PACKAGE
BUT AT THIS TIME MAKING MENTION OF CONVECTION ONLY AT BPT AND LCH.
ANTICIPATING PREDOMINANTLY MVFR CLOUDINESS TODAY...POSSIBLY
SLIPPING DOWN INTO IFR OVERNIGHT.
MARCOTTE
PREV DISCUSSION... /ISSUED 458 AM CDT MON MAR 19 2012/
DISCUSSION...
TEMPERATURES AROUND THE REGION ARE RATHER WARM THIS MORNING...
AVERAGING IN THE LOWER 70S ON SOUTHEAST WINDS. WE ACTUALLY HAVE
TEMPERATURES WARMER THAN MIAMI FLORIDA WHICH IS REPORTING 71
DEGREES. RADAR IS INDICATING SHOWERS FROM OFFSHORE OF HOUSTON INTO
THE PINEY WOODS OF SOUTHEAST TEXAS. SHOWERS ARE MOVING TO THE
NORTHEAST. THE CAUSE FOR THIS ACTIVITY IS A COLD FRONT THAT IS
MOVING THROUGH WEST TEXAS ATTM.
AS THE COLD FRONT APPROACHES...THE FIRST EFFECTS WILL BE
INCREASING WINDS ACROSS THE REGION AS THE PRESSURE GRADIENT
TIGHTENS. A WIND ADVISORY HAS BEEN POSTED FOR ALL OF SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA AND PORTIONS OF SOUTH CENTRAL
LOUISIANA TODAY. SHOWERS AND THUNDERSTORMS WILL ALSO BE ON THE
INCREASE THROUGH THE DAY INTO TONIGHT. TEMPS TODAY WILL CLIMB INTO
THE LWR 80S WHEN BREAKS DEVELOP BETWEEN THE CLOUDS.
SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS ON TUESDAY AND THE
COMBINATION OF UPPER LEVEL SUPPORT AND LOW LEVEL FORCING WILL
ALLOW SOME STORMS TO BECOME SEVERE WITH THE MAIN THREAT FROM
WINDS... ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THIS LOOKS
TO BE A VERY HEAVY RAIN MAKER AS THE FRONT SLOWS AND THEREFORE THE
THREAT FOR ADDITIONAL FLOODING WILL ALSO BE POSSIBLE AS THE GROUND
IS VERY SATURATED ATTM. STORMS WILL CONTINUE INTO TUESDAY EVENING AS
THE FRONT FURTHER SLOWS DOWN AND FINALLY STALLS OVER SOUTHEAST
LOUISIANA BY WEDNESDAY. A FLOOD WATCH MAYBE NEEDED FOR TOMORROW.
SHOWERS AND THUNDERSTORMS WILL BEGIN TO DIMINISH ON WEDNESDAY INTO
THURSDAY ALTHOUGH THE FRONT IS EXPECTED TO BEGIN BACKING UP ON
THURSDAY AFTERNOON. THEREFORE... NOT LOOKING TO SEE MUCH OF THE
SUN THIS WEEK ALTHOUGH THIS COMING WEEKEND IS LOOKS TO SEE THINGS
BEGINNING TO DRY OUT A BIT.
19
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 82 71 78 68 72 / 10 30 80 80 60
KBPT 80 71 77 67 70 / 20 40 90 80 60
KAEX 86 67 81 66 73 / 10 30 60 80 60
KLFT 82 69 81 68 79 / 10 20 30 50 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...BEAUREGARD...CALCASIEU...EAST
CAMERON...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER ST.
MARTIN...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
WEST CAMERON.
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
VERMILION BAY...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...SABINE LAKE...WATERS FROM
INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 1 PM CDT THIS AFTERNOON FOR
THE FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...SABINE LAKE...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM.
&&Hazardous weather outlook, Mar 19, 4:14 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 414 AM CDT MON MAR 19 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-200915- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 414 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHEASTERLY WINDS TO DEVELOP TODAY AHEAD OF A CANADIAN COLD FRONT THAT IS MOVING THROUGH WEST TEXAS AT THIS TIME. A WIND ADVISORY HAS BEEN POSTED FOR ALL OF SOUTHEAST TEXAS AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL LOUISIANA THROUGH 7 PM TONIGHT. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY WITH THE RAIN CHANCES INCREASING INTO TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AS THE COLD FRONT APPROACHES FROM THE WEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE. THERE IS A THREAT THAT SOME STORMS TOMORROW WILL BECOME SEVERE. THE MAIN THREAT AT THIS TIME IS WINDS ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THE THREAT FOR SEVERE WEATHER WILL DIMINISH LATE TUESDAY WITH SHOWERS AND THUNDERSTORMS ON WEDNESDAY INTO THURSDAY TIME FRAME. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:26 PM CDT | Coastal Flood Advisory | LCH | 44 hr | |
| Mar 19, 4:02 AM CDT | Small Craft Advisory | LCH | 57 hr | |
| Mar 19, 10:20 AM CDT | River Flood Warning | LCH | Calcasieu | 8 days |
| Mar 19, 5:31 PM CDT | Small Craft Advisory | LCH | 43 hr | |
| Mar 19, 5:33 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 34 hr |
Nearby
Flash Flood Watches in Louisiana, 2012Flash Flood Watches in Texas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.